# SDR REXA2012050700697

- Difficulty date: May 7, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N8855A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7855
- Aircraft time: 19,738 hours, 17,108 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT & RT FWD EXTERNAL EMERG LIGHTS INOP.  REPAIRED DAMAGED WIRE LY73C22 IAW ESPM 20-11-00, SYSTEM OPC GOOD THIS CLEARS DM #63328, PLACARD REMOVED.
